Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 28, NWS Fort Worth, TX

April 24, 2007Tarrant County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 24, 2007, 8:45 PM CDT for Tarrant County, Texas. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 8:45 PM CDT (01:45 UTC)
Expired
Apr 24, 2007, 9:30 PM CDT
In force
45 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 8:57 PM CDTFUNNEL CLOUDFort Worth, TXFUNNEL CLOUD NEAR I-20 AND LAKESIDE AREA. POSSIBLE TORNADO.
Apr 24, 8:57 PM CDTHAIL 1Lakeside, TX
Apr 24, 8:57 PM CDTHAIL 1.25Fort Worth, TX
Apr 24, 9:10 PM CDTHAIL 1Haslet, TXMOSTLY NICKEL HAIL BUT SOME QUARTERS. WINDS ESTIMATED AT 50-60 MPH. RAINFALL TOTAL OVER 7 INCHES
Apr 24, 9:12 PM CDTTSTM WND GST 60River Oaks, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:49 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1510 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 250148
TORFWD
TXC439-250230-
/O.NEW.KFWD.TO.W.0028.070425T0145Z-070425T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 845 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A        
  DEVELOPING TORNADO JUST EAST OF WILLOW PARK NEAR I-20 OR 7 MILES   
  WEST OF WHITE SETTLEMENT...MOVING EAST AT 25 MPH. FUNNEL CLOUDS    
  HAVE BEEN SPOTTED WITH THIS STORM.

* THE TORNADO WILL BE NEAR...
  LAKESIDE...AZLE AND PELICAN BAY BY 855 PM CDT...
  WHITE SETTLEMENT BY 900 PM CDT...
  LAKE WORTH...SANSOM PARK AND WESTWORTH BY 905 PM CDT...
  BLUE MOUND AND SAGINAW BY 915 PM CDT...

TAKE COVER ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR 
BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES SINCE THEY OFFER NO
PROTECTION FROM TORNADO WINDS.

LAT...LON 3298 9754 3269 9755 3272 9726 3299 9725

$$

92
3 follow-up statements
000 
WWUS54 KFWD 250159
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT TUE APR 24 2007

TXC439-250230-
/O.CON.KFWD.TO.W.0028.000000T0000Z-070425T0230Z/
TARRANT TX-
859 PM CDT TUE APR 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHERN
TARRANT COUNTY...

AT 859 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR WHITE 
SETTLEMENT...MOVING EAST AT 35 MPH. SPOTTERS HAVE REPORTED FUNNEL 
CLOUDS IN ASSOCIATION WITH THIS DANGEROUS THUNDERSTORM.

THE TORNADO WILL BE NEAR...
  SAGINAW BY 905 PM CDT...
  FORT WORTH...BLUE MOUND AND HASLET BY 910 PM CDT...
  HALTOM CITY AND WATAUGA BY 915 PM CDT...
  RICHLAND HILLS...NORTH RICHLAND HILLS...KELLER AND WESTLAKE BY 920
  PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3299 9753 3272 9754 3274 9703 3299 9704

$$
000 
WWUS54 KFWD 250215
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
915 PM CDT TUE APR 24 2007

TXC439-250230-
/O.CON.KFWD.TO.W.0028.000000T0000Z-070425T0230Z/
TARRANT TX-
915 PM CDT TUE APR 24 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHERN
TARRANT COUNTY...

AT 915 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A 
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 1 MILE EAST OF  
RIVER OAKS...MOVING EAST AT 20 MPH. SPOTTER REPORTS OF 60 MPH WIND 
AND OCCASIONAL FUNNEL CLOUDS HAVE BEEN RECEIVED.

THE TORNADO WILL BE NEAR...
  BLUE MOUND AND HASLET BY 920 PM CDT...
  HALTOM CITY BY 925 PM CDT...
  RICHLAND HILLS...NORTH RICHLAND HILLS...HURST AND WATAUGA BY 930 PM
  CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3298 9741 3272 9750 3274 9703 3299 9704

$$
000 
WWUS54 KFWD 250229
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 PM CDT TUE APR 24 2007

TXC439-250239-
/O.EXP.KFWD.TO.W.0028.000000T0000Z-070425T0230Z/
TARRANT TX-
929 PM CDT TUE APR 24 2007

...THE TORNADO WARNING FOR NORTHERN TARRANT COUNTY EXPIRES AT 930 PM
CDT...

AT 929 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER APPEARED CAPABLE OF PRODUCING A 
TORNADO. THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3298 9741 3272 9750 3274 9703 3299 9704

$$

92

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 7:56 PM CDT, 49 minutes earlier.

Area forecast discussion, Apr 24, 7:56 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT TUE APR 24 2007

.UPDATE...
THE WCN HAS BEEN UPDATED TO REMOVE OUR FAR NORTHWESTERN COUNTIES
FROM TORNADO WATCH 174. HOWEVER...FOR THE REMAINDER OF TOR BOX
174...THE WATCH HAS BEEN EXTENDED THROUGH 03Z /10PM/...TO ACCOUNT
FOR ONGOING CONVECTION. AT THIS TIME...WE ANTICIPATE THAT ALL OF TOR
BOX 174 WILL BE ALLOWED TO EXPIRE AT 03Z...AND THE OTHER WATCH BOXES
/176 AND 179/ ARE SET TO EXPIRE AT 04Z. SEE UPDATED WCN FOR FURTHER
DETAILS.

SCHULTZ
&&

.AVIATION...
730 PM CDT

THUNDERSTORMS WILL PRIMARILY AFFECT AFW. DFW/DAL LIKELY TO ESCAPE
BULK OF ACTIVITY...BUT WILL MAINTAIN VCTS. NO AWW FOR DFW ATTM AS
LIGHTNING STRIKES SHOULD BE INFREQUENT WITHIN 10NM OF TERMINAL
COMPLEX. HOWEVER...AWW MAY BE NEEDED BEFORE THREAT OF THUNDER COMES
TO AN END.

LINE OF INTENSE CONVECTION CONTINUES TO DEVELOP FROM SONORA TO
BROWNWOOD...WHERE SUNSHINE HAS HELPED SFC-BASED INSTABILITY TO BE
REALIZED. ALTHOUGH MOVEMENT OF INDIVIDUAL CELLS IS NORTHEAST...
EXPECT PROPAGATION OF LINE TO THE SOUTHEAST THIS EVENING AND
OVERNIGHT...IN RESPONSE TO VIGOROUS LLJ. LINE WILL BECOME DISTINCTLY
SEPARATED FROM NORTH TEXAS CONVECTION. STORMS MAY REMAIN ROOTED IN
THE BOUNDARY LAYER WELL AFTER DARK...FEEDING OFF OF CONSIDERABLE
PWATS IN LARGELY UNTAPPED AIR. EXPECT WACO TO BE THE NORTHERN EDGE
OF THIS ACTIVITY AND HAVE REFRAINED FROM TS MENTION IN KACT TAF.
NONETHELESS...WILL BEAR WATCHING FOR ANY LATE ARRIVALS INTO ACT/GRK.

SOUTHERLY SFC WINDS WILL PREVAIL OVERNIGHT. 00Z FWD RAOB SHOWING
46KTS AT 2KFT. OUTSIDE OF CONVECTIVE WIND SHEAR...EXPECT SOME LLWS
TO CONTINUE WITH LLJ UNTIL DRYLINE PASSAGE 14-15Z WEDNESDAY MORNING.
MOSTLY CLEAR WEDNESDAY AS DRYLINE SCOURS BL DRY AND WINDS SHIFT TO
THE SOUTHWEST. DEEP VERTICAL MIXING WILL INCREASE DEPTH OF SPEED
SHEAR. BELIEVE MOS WINDS ARE TOO LOW FOR WEDNESDAY. POTENTIAL FOR
SIGNIFICANT CROSSWINDS...25016G28KT BEYOND 14Z. WINDS WILL VEER LATE
IN THE DAY...REDUCING CROSSWINDS ON RWYS 31L/R. FOR 06Z PACKAGE...
WILL ADD A MID-AFTERNOON FM GROUP TO ACCOUNT FOR VEERING AND REDUCED
CROSSWIND COMPONENT. 25

&&

.PREV DISCUSSION...
302 PM CDT

...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS...

UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA
PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR
FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME
ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE
CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW
LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE
HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN
ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN
COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD
FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR
AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO
12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH
TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE
EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY
LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE
HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL
BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH
WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS.

SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES
THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO
SOUTH TEXAS AND LOUISIANA.

DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH
HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH
THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL
CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF
THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING
DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  52  75  54 /  60  10  10  10  10
WACO, TX              64  78  50  78  53 /  80  20   0   0  10
PARIS, TX             65  74  51  70  47 /  80  30  10  10  10
DENTON, TX            62  76  50  75  52 /  50  10  10  10  10
MCKINNEY, TX          62  74  52  74  51 /  60  20  10  10  10
DALLAS, TX            64  75  53  76  53 /  70  10  10  10  10
TERRELL, TX           63  75  52  75  52 /  70  20  10  10  10
CORSICANA, TX         64  77  52  77  54 /  80  30  10   0  10
TEMPLE, TX            65  83  52  79  55 /  80  30   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175.

&&

26/25/21/82
07/06/09/05/92/13
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT TUE APR 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
151 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS
EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE
HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE
GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES
APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN
AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND
TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE
SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD
CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH
DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD
FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS
BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND
TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN
2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY
OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS...
FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT
PROGRESSES...AND INTO EARLY WEDNESDAY MORNING.

RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY
CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY
PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY...
NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA.
ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH
FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS
COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY
SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON.

AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS
FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER
THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS
EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE
LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT.

05/

In the hours before

Local storm report, Apr 24, 8:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND GST     MINERAL WELLS           32.82N  98.08W
04/24/2007  M63 MPH          PALO PINTO         TX   ASOS
Local storm report, Apr 24, 8:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
812 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     COMANCHE                31.90N  98.60W
04/24/2007  E59 MPH          COMANCHE           TX   AWOS
Local storm report, Apr 24, 8:26 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             5 W WEATHERFORD         32.76N  97.86W
04/24/2007  E0.88 INCH       PARKER             TX   EMERGENCY MNGR
Special weather statement, Apr 24, 8:31 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT TUE APR 24 2007

TXZ131-132-250200-
HOOD TX-SOMERVELL TX-
831 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN HOOD COUNTY
  SOMERVELL COUNTY

AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES EAST OF STEPHENVILLE...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3225 9798 3208 9788 3222 9762 3244 9763

13
Special weather statement, Apr 24, 8:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT TUE APR 24 2007

TXZ094-105-250200-
FANNIN TX-HUNT TX-
835 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY
  NORTHERN HUNT COUNTY

AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
SHERMAN TO 12 MILES SOUTHWEST OF BONHAM TO 19 MILES NORTHWEST OF
GREENVILLE...MOVING NORTHEAST AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...LEONARD...SAVOY...WOLFE CITY AND BONHAM
STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3358 9652 3330 9634 3332 9585 3385 9585
      3384 9616

13
Special weather statement, Apr 24, 8:37 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
837 PM CDT TUE APR 24 2007

TXZ118-250230-
TARRANT TX-
837 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN TARRANT COUNTY

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 6 MILES EAST OF WEATHERFORD...MOVING EAST AT 40
MPH.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED FOR TARRANT COUNTY BY 900 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3299 9750 3273 9754 3274 9706 3298 9703

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:00 PM CDTSevere Thunderstorm WarningFWDDenton60 min
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningFWDEastland14 min
Apr 24, 7:09 PM CDTSpecial Weather StatementFWDErath36 min
Apr 24, 7:13 PM CDTSevere Thunderstorm WarningFWDComanche62 min
Apr 24, 7:25 PM CDTSevere Thunderstorm WarningFWDMills65 min
Apr 24, 7:40 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto65 min
Apr 24, 7:44 PM CDTSevere Thunderstorm WarningFWDCollin61 min
Apr 24, 7:47 PM CDTSevere Thunderstorm WarningFWDParker58 min
Apr 24, 8:13 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton62 min
Apr 24, 8:31 PM CDTSpecial Weather StatementFWDSomervell29 min
Apr 24, 8:31 PM CDTTornado WarningFWDParker36 min
Apr 24, 8:35 PM CDTSpecial Weather StatementFWDFannin25 min
Apr 24, 8:37 PM CDTSpecial Weather StatementFWDTarrant53 min
Apr 24, 8:41 PM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
Apr 24, 8:45 PM CDTSevere Thunderstorm WarningFWDBosque, Somervell30 min
Apr 24, 8:48 PM CDTSevere Thunderstorm WarningFWDFannin57 min
Apr 24, 8:57 PM CDTSevere Thunderstorm WarningFWDHill, Johnson63 min
Apr 24, 9:03 PM CDTSevere Thunderstorm WarningFWDLamar57 min
Apr 24, 9:06 PM CDTFlash Flood WarningFWDCollin114 min
Apr 24, 9:09 PM CDTSevere Thunderstorm WarningFWDDenton66 min
Apr 24, 9:18 PM CDTFlash Flood WarningFWDGrayson3 hr
Apr 24, 9:21 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis54 min
Apr 24, 9:33 PM CDTSevere Thunderstorm WarningFWDTarrant38 min
Apr 24, 9:41 PM CDTSpecial Weather StatementFWDHamilton34 min
Apr 24, 9:42 PM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 24, 9:49 PM CDTSpecial Weather StatementFWDNavarro26 min
Apr 24, 10:02 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Navarro58 min
Apr 24, 10:04 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt56 min
Apr 24, 10:09 PM CDTFlash Flood WarningFWDFannin3 hr
Apr 24, 10:16 PM CDTFlash Flood WarningFWDHunt3 hr
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar53 min
Apr 24, 10:26 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt64 min
Apr 24, 10:32 PM CDTSpecial Weather StatementFWDBosque28 min
Apr 24, 10:34 PM CDTFlash Flood WarningFWDDelta116 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDFreestone23 min
Apr 25, 2:23 AM CDTSpecial Weather StatementFWDRobertson37 min
Apr 25, 3:05 AM CDTSpecial Weather StatementFWDLeon25 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.